# SDR AALA201801199030

- Difficulty date: January 17, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N177AN
- Make and model: Boeing 757223
- Aircraft serial: 32396
- Aircraft time: 53,451 hours, 14,865 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHTS FROM  ROWS 18 TO 25D VERY DIM.  MAINTNENANCE TROUBLESHOT AND FOUND THE AFT BATTERY DEFECTIVE AND REPLACED IAW MM 33-51-07 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
